March  2020, 19(3): 1581-1608. doi: 10.3934/cpaa.2020079

Study of semi-linear $ \sigma $-evolution equations with frictional and visco-elastic damping

1. 

School of Applied Mathematics and Informatics, Hanoi University of Science and Technology, No.1 Dai Co Viet road, Hanoi, Vietnam

2. 

Faculty for Mathematics and Computer Science, TU Bergakademie Freiberg, Prüferstr. 9, 09596, Freiberg, Germany

3. 

Department of Mathematics, Graduate School of Science, Hiroshima University, Higashi-Hiroshima 739-8526, Japan

* Corresponding author

Received  July 2019 Revised  September 2019 Published  November 2019

Fund Project: The first author is supported by Vietnamese Government's Scholarship (Grant number: 2015/911).

In this article, we study semi-linear $ \sigma $-evolution equations with double damping including frictional and visco-elastic damping for any $ \sigma\ge 1 $. We are interested in investigating not only higher order asymptotic expansions of solutions but also diffusion phenomenon in the $ L^p-L^q $ framework, with $ 1\le p\le q\le \infty $, to the corresponding linear equations. By assuming additional $ L^{m} $ regularity on the initial data, with $ m\in [1, 2) $, we prove the global (in time) existence of small data energy solutions and indicate the large time behavior of global obtained solutions as well to semi-linear equations. Moreover, we also determine the so-called critical exponent when $ \sigma $ is integers.

Citation: Tuan Anh Dao, Hironori Michihisa. Study of semi-linear $ \sigma $-evolution equations with frictional and visco-elastic damping. Communications on Pure and Applied Analysis, 2020, 19 (3) : 1581-1608. doi: 10.3934/cpaa.2020079
References:
[1]

M. D'Abbicco, $L^1-L^1$ estimates for a doubly dissipative semilinear wave equation, Nonlinear Differ. Equ. Appl., 24 (2017), 1-23.  doi: 10.1007/s00030-016-0428-4.

[2]

M. D'Abbicco and M. R. Ebert, Diffusion phenomena for the wave equation with structural damping in the $L^p-L^q$ framework, J. Differ. Equ., 256 (2014), 2307-2336.  doi: 10.1016/j.jde.2014.01.002.

[3]

M. D'Abbicco and M. R. Ebert, A classifiation of structural dissipations for evolution operators, Math. Methods Appl. Sci., 39 (2016), 2558-2582.  doi: 10.1002/mma.3713.

[4]

M. D'Abbicco and M. R. Ebert, A new phenomenon in the critical exponent for structurally damped semi-linear evolution equations, Nonlinear Anal., 149 (2017), 1-40.  doi: 10.1016/j.na.2016.10.010.

[5]

M. D'Abbicco and M. Reissig, Semilinear structural damped waves, Math. Methods Appl. Sci., 37 (2014), 1570-1592.  doi: 10.1002/mma.2913.

[6]

T. A. Dao and M. Reissig, An application of $L^1$ estimates for oscillating integrals to parabolic like semi-linear structurally damped $\sigma$-evolution models, J. Math. Anal. Appl., 476 (2019), 426-463.  doi: 10.1016/j.jmaa.2019.03.048.

[7]

T. A. Dao and M. Reissig, $L^1$ estimates for oscillating integrals and their applications to semi-linear models with $\sigma$-evolution like structural damping, Discrete Contin. Dyn. Syst. A, 39 (2019), 5431-5463.  doi: 10.3934/dcds.2019222.

[8]

P. T. Duong and M. Reissig, The external damping Cauchy problems with general powers of the Laplacian, in, New Trends in Analysis and Interdisciplinary Applications: Trends in Mathematics, Birkhäuser, Cham (2017), pp. 537–543. doi: 10.1007/978-3-319-48812-7_68.

[9]

M. R. Ebert and M. Reissig, Methods for Partial Differential Equations, Qualitative Properties of Solutions, Phase Space Analysis, Semilinear Models, Birkhäuser, 2018. doi: 10.1007/978-3-319-66456-9.

[10]

V. A. Galaktionov, E. L. Mitidieri and S. I. Pohozaev, Blow-up for higher-order prabolic, hyperbolic, dispersion and Schrödinger equations, in, Monogr. Res. Notes Math., Chapman and Hall/CRC, 2014.

[11]

H. Hajaiej, L. Molinet, T. Ozawa and B. Wang, Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations, Harmonic Analysis and Nonlinear Partial Differential Equations, Res. Inst. Math. Sci. (RIMS), RIMS Kokyuroku Bessatsu, B26, Kyoto, (2011), 159–175.

[12]

R. Ikehata, Asymptotic profiles for wave equations with strong damping, J. Differ. Equ., 257 (2014), 2159-2177.  doi: 10.1016/j.jde.2014.05.031.

[13]

R. Ikehata and H. Michihisa, Moment conditions and lower bounds in expanding solutions of wave equations with double damping terms, Asymptot. Anal., 114 (2019), 19–36.

[14]

R. Ikehata and A. Sawada, Asymptotic profile of solutions for wave equations with frictional and viscoelastic damping terms, Asymptot. Anal., 98 (2016), 59-77.  doi: 10.3233/ASY-161361.

[15]

R. Ikehata and H. Takeda, Critical exponent for nonlinear wave equations with frictional and viscoelastic damping terms, Nonlinear Anal., 148 (2017), 228-253.  doi: 10.1016/j.na.2016.10.008.

[16]

R. IkehataG. Todorova and B. Yordanov, Wave equations with strong damping in Hilbert spaces, J. Differ. Equ., 254 (2013), 3352-3368.  doi: 10.1016/j.jde.2013.01.023.

[17]

H. Michihisa, Optimal leading term of solutions to wave equations with strong damping terms, Hokkaido Math. J., to appear.

[18]

H. Michihisa, Expanding methods for evolution operators of strongly damped wave equations, submitted, (2018).

[19]

T. Narazaki, $L^p-L^q$ estimates for damped wave equations and their applications to semi-linear problem, J. Math. Soc. Japan, 56 (2004), 585-626.  doi: 10.2969/jmsj/1191418647.

[20]

H. Takeda, Higher-order expansion of solutions for a damped wave equation, Asymptot. Anal., 94 (2015), 1-31.  doi: 10.3233/ASY-151295.

[21]

Q. S. Zhang, A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), 109-114.  doi: 10.1016/S0764-4442(01)01999-1.

show all references

References:
[1]

M. D'Abbicco, $L^1-L^1$ estimates for a doubly dissipative semilinear wave equation, Nonlinear Differ. Equ. Appl., 24 (2017), 1-23.  doi: 10.1007/s00030-016-0428-4.

[2]

M. D'Abbicco and M. R. Ebert, Diffusion phenomena for the wave equation with structural damping in the $L^p-L^q$ framework, J. Differ. Equ., 256 (2014), 2307-2336.  doi: 10.1016/j.jde.2014.01.002.

[3]

M. D'Abbicco and M. R. Ebert, A classifiation of structural dissipations for evolution operators, Math. Methods Appl. Sci., 39 (2016), 2558-2582.  doi: 10.1002/mma.3713.

[4]

M. D'Abbicco and M. R. Ebert, A new phenomenon in the critical exponent for structurally damped semi-linear evolution equations, Nonlinear Anal., 149 (2017), 1-40.  doi: 10.1016/j.na.2016.10.010.

[5]

M. D'Abbicco and M. Reissig, Semilinear structural damped waves, Math. Methods Appl. Sci., 37 (2014), 1570-1592.  doi: 10.1002/mma.2913.

[6]

T. A. Dao and M. Reissig, An application of $L^1$ estimates for oscillating integrals to parabolic like semi-linear structurally damped $\sigma$-evolution models, J. Math. Anal. Appl., 476 (2019), 426-463.  doi: 10.1016/j.jmaa.2019.03.048.

[7]

T. A. Dao and M. Reissig, $L^1$ estimates for oscillating integrals and their applications to semi-linear models with $\sigma$-evolution like structural damping, Discrete Contin. Dyn. Syst. A, 39 (2019), 5431-5463.  doi: 10.3934/dcds.2019222.

[8]

P. T. Duong and M. Reissig, The external damping Cauchy problems with general powers of the Laplacian, in, New Trends in Analysis and Interdisciplinary Applications: Trends in Mathematics, Birkhäuser, Cham (2017), pp. 537–543. doi: 10.1007/978-3-319-48812-7_68.

[9]

M. R. Ebert and M. Reissig, Methods for Partial Differential Equations, Qualitative Properties of Solutions, Phase Space Analysis, Semilinear Models, Birkhäuser, 2018. doi: 10.1007/978-3-319-66456-9.

[10]

V. A. Galaktionov, E. L. Mitidieri and S. I. Pohozaev, Blow-up for higher-order prabolic, hyperbolic, dispersion and Schrödinger equations, in, Monogr. Res. Notes Math., Chapman and Hall/CRC, 2014.

[11]

H. Hajaiej, L. Molinet, T. Ozawa and B. Wang, Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations, Harmonic Analysis and Nonlinear Partial Differential Equations, Res. Inst. Math. Sci. (RIMS), RIMS Kokyuroku Bessatsu, B26, Kyoto, (2011), 159–175.

[12]

R. Ikehata, Asymptotic profiles for wave equations with strong damping, J. Differ. Equ., 257 (2014), 2159-2177.  doi: 10.1016/j.jde.2014.05.031.

[13]

R. Ikehata and H. Michihisa, Moment conditions and lower bounds in expanding solutions of wave equations with double damping terms, Asymptot. Anal., 114 (2019), 19–36.

[14]

R. Ikehata and A. Sawada, Asymptotic profile of solutions for wave equations with frictional and viscoelastic damping terms, Asymptot. Anal., 98 (2016), 59-77.  doi: 10.3233/ASY-161361.

[15]

R. Ikehata and H. Takeda, Critical exponent for nonlinear wave equations with frictional and viscoelastic damping terms, Nonlinear Anal., 148 (2017), 228-253.  doi: 10.1016/j.na.2016.10.008.

[16]

R. IkehataG. Todorova and B. Yordanov, Wave equations with strong damping in Hilbert spaces, J. Differ. Equ., 254 (2013), 3352-3368.  doi: 10.1016/j.jde.2013.01.023.

[17]

H. Michihisa, Optimal leading term of solutions to wave equations with strong damping terms, Hokkaido Math. J., to appear.

[18]

H. Michihisa, Expanding methods for evolution operators of strongly damped wave equations, submitted, (2018).

[19]

T. Narazaki, $L^p-L^q$ estimates for damped wave equations and their applications to semi-linear problem, J. Math. Soc. Japan, 56 (2004), 585-626.  doi: 10.2969/jmsj/1191418647.

[20]

H. Takeda, Higher-order expansion of solutions for a damped wave equation, Asymptot. Anal., 94 (2015), 1-31.  doi: 10.3233/ASY-151295.

[21]

Q. S. Zhang, A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), 109-114.  doi: 10.1016/S0764-4442(01)01999-1.

[1]

Khalid Addi, Oanh Chau, Daniel Goeleven. On some frictional contact problems with velocity condition for elastic and visco-elastic materials. Discrete and Continuous Dynamical Systems, 2011, 31 (4) : 1039-1051. doi: 10.3934/dcds.2011.31.1039

[2]

A. Kh. Khanmamedov. Global attractors for strongly damped wave equations with displacement dependent damping and nonlinear source term of critical exponent. Discrete and Continuous Dynamical Systems, 2011, 31 (1) : 119-138. doi: 10.3934/dcds.2011.31.119

[3]

Lizhi Ruan, Changjiang Zhu. Boundary layer for nonlinear evolution equations with damping and diffusion. Discrete and Continuous Dynamical Systems, 2012, 32 (1) : 331-352. doi: 10.3934/dcds.2012.32.331

[4]

Honglv Ma, Jin Zhang, Chengkui Zhong. Global existence and asymptotic behavior of global smooth solutions to the Kirchhoff equations with strong nonlinear damping. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4721-4737. doi: 10.3934/dcdsb.2019027

[5]

Daniela Giachetti, Maria Michaela Porzio. Global existence for nonlinear parabolic equations with a damping term. Communications on Pure and Applied Analysis, 2009, 8 (3) : 923-953. doi: 10.3934/cpaa.2009.8.923

[6]

Grigory Panasenko, Ruxandra Stavre. Asymptotic analysis of a non-periodic flow in a thin channel with visco-elastic wall. Networks and Heterogeneous Media, 2008, 3 (3) : 651-673. doi: 10.3934/nhm.2008.3.651

[7]

Xiaoqiang Dai, Wenke Li. Non-global solution for visco-elastic dynamical system with nonlinear source term in control problem. Electronic Research Archive, 2021, 29 (6) : 4087-4098. doi: 10.3934/era.2021073

[8]

Ruiying Wei, Yin Li, Zheng-an Yao. Global existence and convergence rates of solutions for the compressible Euler equations with damping. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 2949-2967. doi: 10.3934/dcdsb.2020047

[9]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[10]

Mohammad Al-Gharabli, Mohamed Balegh, Baowei Feng, Zayd Hajjej, Salim A. Messaoudi. Existence and general decay of Balakrishnan-Taylor viscoelastic equation with nonlinear frictional damping and logarithmic source term. Evolution Equations and Control Theory, 2022, 11 (4) : 1149-1173. doi: 10.3934/eect.2021038

[11]

Chunyan Zhao, Chengkui Zhong, Zhijun Tang. Asymptotic behavior of the wave equation with nonlocal weak damping, anti-damping and critical nonlinearity. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022025

[12]

Marita Thomas, Sven Tornquist. Discrete approximation of dynamic phase-field fracture in visco-elastic materials. Discrete and Continuous Dynamical Systems - S, 2021, 14 (11) : 3865-3924. doi: 10.3934/dcdss.2021067

[13]

Igor Chueshov, Irena Lasiecka, Daniel Toundykov. Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent. Discrete and Continuous Dynamical Systems, 2008, 20 (3) : 459-509. doi: 10.3934/dcds.2008.20.459

[14]

Mohammad A. Rammaha, Daniel Toundykov, Zahava Wilstein. Global existence and decay of energy for a nonlinear wave equation with $p$-Laplacian damping. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4361-4390. doi: 10.3934/dcds.2012.32.4361

[15]

Abdelaziz Soufyane, Belkacem Said-Houari. The effect of the wave speeds and the frictional damping terms on the decay rate of the Bresse system. Evolution Equations and Control Theory, 2014, 3 (4) : 713-738. doi: 10.3934/eect.2014.3.713

[16]

Vo Anh Khoa, Le Thi Phuong Ngoc, Nguyen Thanh Long. Existence, blow-up and exponential decay of solutions for a porous-elastic system with damping and source terms. Evolution Equations and Control Theory, 2019, 8 (2) : 359-395. doi: 10.3934/eect.2019019

[17]

Linglong Du. Long time behavior for the visco-elastic damped wave equation in $\mathbb{R}^n_+$ and the boundary effect. Networks and Heterogeneous Media, 2018, 13 (4) : 549-565. doi: 10.3934/nhm.2018025

[18]

Tuan Anh Dao, Michael Reissig. $ L^1 $ estimates for oscillating integrals and their applications to semi-linear models with $ \sigma $-evolution like structural damping. Discrete and Continuous Dynamical Systems, 2019, 39 (9) : 5431-5463. doi: 10.3934/dcds.2019222

[19]

Akisato Kubo, Hiroki Hoshino, Katsutaka Kimura. Global existence and asymptotic behaviour of solutions for nonlinear evolution equations related to a tumour invasion model. Conference Publications, 2015, 2015 (special) : 733-744. doi: 10.3934/proc.2015.0733

[20]

Xiaojie Yang, Hui Liu, Chengfeng Sun. Global attractors of the 3D micropolar equations with damping term. Mathematical Foundations of Computing, 2021, 4 (2) : 117-130. doi: 10.3934/mfc.2021007

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (236)
  • HTML views (70)
  • Cited by (1)

Other articles
by authors

[Back to Top]